# SDR TAMF20211112017

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N336QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1506
- Aircraft time: 23,138 hours, 6,473 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 77,519 hours, 13,592 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Filter
- Part number: MFFA6322
- Part serial: NA
- Condition: Clogged
- Component: Fuel Filter, Pall
- Component part number: MFFA6322
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING AIRCRAFT TAXI OUT THE “ENGINE FUEL FILTER CLOG FAULT” WAS SHOWN. THE AIRCRAFT RETURNED TO THE PARKING POSITION. DURING INSPECTION NO BLOCKAGE NOR UNWANTED MATERIAL WERE FOUND. 
THE ENGINE 1 FUEL FILTER ELEMENT 5200EB (PN/ MFFA632-2) WAS REMOVED AND REPLACED IN ACCORDANCE WITH THE AIRBUS MAINTENANCE MANUALS (TSM 73-21-79-810-803-A, SUBTASK 73-21-79-810-056A FAULT ISOLATION 4.1, AMM 73-11-41-000/400 802 A, TASK 71-00-00-700-827). THE TESTS WERE SUCCESSFUL AND NO FUEL LEAKS WERE FOUND.
FUEL FILTER ELEMENT PN:MFFA632-2.
